# SDR QXEA2018103100396

- Difficulty date: October 25, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 17,762 hours, 18,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 2 FROM FSX229.50-X571.50 IS CORRODED IN SEVERAL PLACES. CORRODED SEAT RAIL NR 2 FROM FSX 229.50-FS X571.50 REMOVED AND REPLACED IAW SRM 51-42-05, 51-42-45, 51-41-15 AND 51-40-15.
